# SDR 06FDEA2674

- Difficulty date: July 24, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL CIRCULAR DOUBLER REPAIR APPROX 6 INCHES AT STA 950C PLUS 15 INCHES RT STRINGER NR 23.  REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING EXTERIOR REPAIR DOUBLER BS 950C PLUS 15, RT STR 23.  DOES NOT COMPLY WITH APPROVED FAA REPAIR DATA.  REMOVED PREVIOUSLY INSTALLED REPAIR PER SRM 51-30-2.  TRIMMED OUT SKIN IN A 7.6 X 6 INCHES AREA.  FABRICATED REPAIR DOUBLER FROM 2024T3 X 0.112.  INSTALLED REPAIR BS 950C PLUS 3 TO 950D PLUS 1 STR 23-24 RT, ALL   WORK PER SRM 53-30-3 FIG 1 FOUND TO BE A MAJOR REPAIR.
